Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 312, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 9, 2014, 8:44 PM CDT for Lincoln County, Perkins County, Nebraska. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2014, 8:44 PM CDT (01:44 UTC)
- Expired
- Aug 9, 2014, 9:45 PM CDT
- In force
- 61 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Lincoln County, NE, Perkins County, NE
The radar
The North Platte radar (KLNX), 130 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 8:56 PM CDT | HAIL 1.5 | 7 N Elsie, NE | PEA...MARBLE...UP TO A FEW PING PONG SIZED HAIL STONES. VERY HEAVY RAIN AT TIME OF REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 3:03 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.7 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2174 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1673 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 12.8
The text
As transmitted, in the capitals the NWS used until 2016.
262
WUUS53 KLBF 100144
SVRLBF
NEC111-135-100245-
/O.NEW.KLBF.SV.W.0312.140810T0144Z-140810T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
844 PM CDT SAT AUG 9 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
EASTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 945 PM CDT/845 PM MDT/
* AT 741 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES
NORTHEAST OF GRANT...AND MOVING EAST AT 10 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
MADRID...ELSIE...GRAINTON...WALLACE...DICKENS...WELLFLEET...
SOMERSET AND HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT
AREA.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 53 AND 67.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 54 AND 78.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4100 10125 4087 10047 4071 10051 4070 10175
4100 10178
TIME...MOT...LOC 0144Z 290DEG 10KT 4090 10168
HAIL...1.50IN
WIND...<50MPH
$$
ROBERG2 follow-up statements
664
WWUS53 KLBF 100209
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
909 PM CDT SAT AUG 9 2014
NEC111-135-100245-
/O.CON.KLBF.SV.W.0312.000000T0000Z-140810T0245Z/
LINCOLN NE-PERKINS NE-
909 PM CDT SAT AUG 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
PERKINS AND SOUTHERN LINCOLN COUNTIES UNTIL 945 PM CDT/845 PM MDT/...
AT 805 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRAINTON...AND
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WALLACE...DICKENS...WELLFLEET...SOMERSET AND HANSEN MEMORIAL RESERVE
STATE WILDLIFE MANAGEMENT AREA.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 53 AND 67.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 54 AND 78.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4100 10125 4087 10047 4071 10051 4070 10175
4100 10178
TIME...MOT...LOC 0209Z 285DEG 52KT 4081 10125
HAIL...1.00IN
WIND...60MPH
$$
ROBERG294
WWUS53 KLBF 100237
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
937 PM CDT SAT AUG 9 2014
NEC111-135-100247-
/O.EXP.KLBF.SV.W.0312.000000T0000Z-140810T0245Z/
LINCOLN NE-PERKINS NE-
937 PM CDT SAT AUG 9 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PERKINS AND SOUTHERN
LINCOLN COUNTIES WILL EXPIRE AT 945 PM CDT/845 PM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4100 10125 4087 10047 4071 10051 4070 10175
4100 10178
TIME...MOT...LOC 0237Z 285DEG 52KT 4063 10076
$$
ROBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 6:32 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Aug 9, 6:32 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 632 PM CDT SAT AUG 9 2014 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 235 PM CDT SAT AUG 9 2014 A VERY MOIST ATMOSPHERE IS IN PLACE ACROSS THE REGION THIS AFTERNOON. H850 MB DEW POINTS ARE RUNNING IN THE 15C TO 17C RANGE WITH PWATS 1.25 TO 1.50 INCHES. INSTABILITY IS INCREASING THIS AFTERNOON...WITH SURFACE BASED CAPE VALUES NOW APPROACHING 3500 J/KG ACROSS THE SANDHILLS INTO SOUTHWEST NEBRASKA. THE FLOW ALOFT IS RELATIVELY WEAK...WITH THE MERRIMAN PROFILER INDICATING WEST TO SOUTHWEST WINDS RIGHT AROUND 25 KTS FROM 4KM TO 10KM. ASCENT WILL OVERSPREAD THE AREA LATE THIS AFTERNOON IN ASSOCIATION WITH THE WYOMING SHORTWAVE...AND SCATTERED THUNDERSTORMS WILL RESULT. STORMS SHOULD FOCUS ALONG A SURFACE TROUGH ACROSS FAR WESTERN NEBRASKA...BECOMING MORE NUMEROUS AS THEY TRACK TOWARD SOUTHWEST AND CENTRAL NEBRASKA THIS EVENING. DUE TO THE RATHER WEAK FLOW ALOFT AM NOT ANTICIPATING WIDESPREAD SEVERE STORMS...BUT SOME STORM ORGANIZATION AND AT LEAST ISOLATED SEVERE STORMS WILL BE POSSIBLE. HEAVY RAIN WILL ALSO BE POSSIBLE DUE TO THE HIGH AMOUNTS OF MOISTURE IN THE ATMOSPHERE. A COLD FRONT WILL CROSS THE AREA LATE TONIGHT WITH NORTH WINDS EXPECTED SUNDAY. HIGH TEMPERATURES BEHIND THE FRONT WILL NOT BE MUCH COOLER THAN TODAY...BUT SOME COOLER AIR ALOFT WILL BE CROSSING THE AREA AND MAY RESULT IN A FEW SHOWERS OR WEAK THUNDERSTORMS. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 235 PM CDT SAT AUG 9 2014 SUNDAY NIGHT THROUGH TUESDAY... SURFACE HIGH PRESSURE AND MAINLY CLEAR SKIES WILL BRING LOWS INTO THE UPPER 50S MOST AREAS FOR SUNDAY NIGHT. THEN FOR MONDAY...SURFACE HIGH PRESSURE WILL RESIDE ACROSS THE NRN PLAINS WITH LIGHT NORTHEAST TO EAST WINDS DEVELOPING. FLOW WILL BE NORTHWEST ALOFT AND A DRY FORECAST...ALTHOUGH CANNOT RULE OUT A FEW SHOWERS OR THUNDERSTORMS FOR SHERIDAN AND WESTERN CHERRY COUNTY IN THE LEE OF THE BLACK HILLS REGION. ON MONDAY NIGHT...SURFACE HIGH PRESSURE WILL SETTLE OVER CENTRAL AND EASTERN NEBRASKA. THIS WILL BRING COOLER LOWS IN THE MID AND UPPER 50S. BOUNDARY LAYER MOISTURE INCREASE NORTH ALONG THE CENTRAL HIGH PLAINS TO BRING TO POTENTIAL FOR STRATUS AND/OR FOG TO WESTERN AREAS. WILL NOT INCLUDE IN GRIDS ATTM. FOR TUESDAY...TEMPERATURES WILL HEAT UP ACROSS THE HIGH PLAINS OF ERN CO...SERN WY AND NEBR PNHDL AS H85 TEMPS RISE TO 28-30C. ACROSS WRN NEBR HIGHS NEAR 80 EAST TO NEAR 90 FAR WESTERN ZONES. TUESDAY NIGHT THROUGH SATURDAY... TO BEGIN THIS PERIOD...AN UPPER TROUGH WILL EXTEND ALONG THE COAST OF BRITISH COLUMBIA SOUTH ALONG THE WEST COAST AS AN UPPER RIDGE EXTENDS OVER THE ROCKY MOUNTAINS. WHILE A FEW ELEVATED THUNDERSTORM MIGHT DEVELOP TUESDAY NIGHT AS A WARM FRONT ALOFT LIFTS NORTHEAST AND LOW LIL JET DEVELOPS...MODELS NO LONGER SUPPORTIVE TO CONTINUE MENTION. THE UPPER RIDGE WILL MOVE INTO THE CENTRAL CONUS WEDNESDAY BRINGING WARMER TEMPERATURES IN THE LOWER 90S ACROSS THE WESTERN ZONES. MEANWHILE AN UPPER TROUGH WILL EXTEND FROM HUDSON BAY INTO THE EASTERN GREAT LAKES AND NEW ENGLAND. A RIDGE RUNNER MCS(S) WILL LIKELY OCCUR WEDNESDAY NIGHT ACROSS PORTIONS OF THE DAKOTAS AND NEBRASKA. THE 12Z GFS HAS THE STRONGEST SIGNAL FOR THIS TO OCCUR IN NEBRASKA FOLLOWED BY THE GEM. THE UPPER RIDGE TO FLATTEN OUT THURSDAY..FOLLOWED BY AN UPPER TROUGH MOVING INTO THE CENTRAL AND/OR NORTHERN PLAINS FRIDAY INTO SATURDAY. THIS WILL BRING AT LEAST A 20 TO 30 PERCENT CHANCE FOR THUNDERSTORMS THROUGH THE PERIOD. HIGHS MAINLY MID/UPPER 80S THURSDAY AND FRIDAY TO THE LOWER/MID 80S SATURDAY. THE 12Z ECMWF DOES KEEP THE UPPER TROUGH CONFINED TO THE NRN PLAINS SATURDAY WHILE THE 12Z GFS IS FASTER AND FURTHER SOUTH INTO THE CENTRAL PLAINS. A DRIER FORECAST AND HOTTER TEMPERATURES ARE POSSIBLE FROM THE ECMWF. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 620 PM CDT SAT AUG 9 2014 STRONG TO SEVERE THUNDERSTORMS WILL BE A THREAT THROUGH LATE EVENING ACROSS SOUTHWESTERN NEBRASKA...INCLUDING THE KLBF TERMINAL. AT THIS TIME THE GREATEST THREAT FOR THUNDERSTORMS IS FROM 00Z TO 04Z THIS EVENING. WIND GUSTS UP TO 45 KTS ARE POSSIBLE IN THE VICINITY OF ANY THUNDERSTORMS. IN ADDITION...VISBYS MAY DROP DOWN TO 1 TO 2 MILES IN HEAVY RAIN AND SMALL HAIL. CONDITIONS WILL IMPROVE BY LATE EVENING WITH CIGS OF 10000 TO 20000 FT AGL POSSIBLE THEREAFTER. FOR THE KVTN TERMINAL...THUNDERSTORMS ARE EXPECTED TO REMAIN SOUTH OF THE TERMINAL. CIGS WILL RANGE FROM 10000 TO 20000 FT OVERNIGHT...WITH SOME PATCHY FOG POSSIBLE TOWARD DAYBREAK SUNDAY. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TAYLOR LONG TERM...ROBERG AVIATION...CLB
Hazardous weather outlook, Aug 9, 3:20 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 320 PM CDT SAT AUG 9 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-102030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 320 PM CDT SAT AUG 9 2014 /220 PM MDT SAT AUG 9 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS...SOME CONTAINING LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL ARE EXPECTED THIS EVENING ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. THE GREATEST THREAT FOR SEVERE STORMS IS EAST OF THE NEBRASKA PANHANDLE AND SOUTH OF HIGHWAY 20 FROM MERRIMAN TO ONEILL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE SUNDAY. THERE IS A POSSIBILITY OF THUNDERSTORMS EACH AFTERNOON AND EVENING WEDNESDAY THROUGH FRIDAY AS A WEAK STATIONARY FRONT CONTINUES ON THE HIGH PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
In the hours before
Special weather statement, Aug 9, 8:10 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 810 PM CDT SAT AUG 9 2014 NEZ056-100200- DEUEL NE- 710 PM MDT SAT AUG 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEUEL COUNTY UNTIL 800 PM MDT... AT 709 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF LODGEPOLE...OR 10 MILES WEST OF CHAPPELL...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF SOUTHWESTERN DEUEL COUNTY. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 78 AND 95. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
Local storm report, Aug 9, 8:12 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
812 PM CDT SAT AUG 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND GST 22 NW ARTHUR 41.80N 101.99W
08/09/2014 E60 MPH GRANT NE PUBLIC
ESTIMATED 40 TO 60 MPH WIND GUSTS...WITH DIME SIZED HAIL.
&&
CARMELSpecial weather statement, Aug 9, 8:12 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 712 PM MDT SAT AUG 9 2014 NEZ004-023-094-100215- GRANT NE-SHERIDAN NE-WESTERN CHERRY NE- 712 PM MDT SAT AUG 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY... SOUTHEASTERN SHERIDAN AND NORTHERN GRANT COUNTIES UNTIL 815 PM MDT... AT 709 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES SOUTHEAST OF GORDON TO 6 MILES EAST OF ELLSWORTH...AND MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BINGHAM... ASHBY... HYANNIS... MORGAN LAKE... FINNEGAN LAKE... DIPPING VAT MEADOW... HIGHWAY 61 CROSSING THE SNAKE RIVER... MOTHER LAKE... INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD... ROUND LAKE... DULUTH... WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER... PRATT LAKE... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 118 AND 157. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 151 AND 205. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
Local storm report, Aug 9, 8:13 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
813 PM CDT SAT AUG 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 5 SSE HERSHEY 41.09N 100.96W
08/09/2014 M1.00 INCH LINCOLN NE CO-OP OBSERVER
VERY HEAVY RAIN OCCURRING AT TIME OF REPORT.
&&
CARMELSpecial weather statement, Aug 9, 8:25 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 825 PM CDT SAT AUG 9 2014 NEZ069-070-100230- CHASE NE-HAYES NE- 725 PM MDT SAT AUG 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HAYES AND EASTERN CHASE COUNTIES UNTIL 830 PM MDT/930 PM CDT/... AT 722 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR IMPERIAL...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... IMPERIAL... ENDERS RESERVOIR STATE RECREATION AREA... ENDERS... WAUNETA... HAMLET... CHURCH GROVE CAMPGROUND... CENTER DAM CAMPGROUND... AREA A CAMPGROUND... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 28 AND 53. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
Local storm report, Aug 9, 8:36 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
836 PM CDT SAT AUG 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM HAIL 7 SSW NORTH PLATTE 41.04N 100.82W
08/09/2014 E1.50 INCH LINCOLN NE TRAINED SPOTTER
HAIL RANGED FROM QUARTER TO PING PONG BALL SIZE
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:07 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 38 min |
| Aug 9, 7:28 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 62 min |
| Aug 9, 7:44 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 26 min |
| Aug 9, 7:59 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant | 46 min |
| Aug 9, 8:28 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 46 min |
| Aug 9, 8:43 PM CDT | Areal Flood Advisory | LBF | Lincoln | 4 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.